MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.93653

Медицинская библиотека · Cureus · 2025

Acute Thrombocytopaenia Induced by Teicoplanin in a Patient With Right Leg Cellulitis.

Ansar Muhammad, Rahanu Daneer S, Wai Nyein Su, Phoo Wutyee, Hasan Md Nahid, Saleemi Abdul Nabi

Клинический случайСтатьяПеревод в очереди

Аннотация

Platelets are one of the important cells in the human blood that regulate the coagulation system. Abnormalities in platelets may lead to thrombosis or bleeding. Acute thrombocytopaenia carries a wide differential in a hospitalised patient, and drug-induced thrombocytopaenia is one of the uncommon findings. This case report describes teicoplanin-induced thrombocytopaenia in a patient who was being treated with this antibiotic and then developed thrombocytopaenia to a critically low level. This low level of platelets predisposes to bleeding, either minor or major. However, prompt recognition and stopping the offending drug reverse the process of ongoing thrombocytopaenia.

Для цитирования: Ansar Muhammad, Rahanu Daneer S, Wai Nyein Su, Phoo Wutyee, Hasan Md Nahid, Saleemi Abdul Nabi. Acute Thrombocytopaenia Induced by Teicoplanin in a Patient With Right Leg Cellulitis.. Cureus. 2025. DOI: 10.7759/cureus.93653.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.